- -

Relative dimension r-dim and finite spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Relative dimension r-dim and finite spaces

Show full item record

Megaritis, A. (2012). Relative dimension r-dim and finite spaces. Applied General Topology. 13(1):91-102. doi:10.4995/agt.2012.1641.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87191

Files in this item

Item Metadata

Title: Relative dimension r-dim and finite spaces
Issued date:
[EN] In a relative covering dimension is defined and studied which is denoted by r-dim. In this paper we give an algorithm of polynomial order for computing the dimension r-dim of a pair (Q,X), where Q is a subset of a ...[+]
Subjects: Covering dimension , Relative dimension , Finite space , Incidence matrix
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1641
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1641
Type: Artículo

This item appears in the following Collection(s)

Show full item record